# SDR 2022FA0000173

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: General aviation
- Engine: Cont C8512F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4301
- Part serial: 21110663
- Condition: Broken
- Part time: 8 hours
- Component: Impulse Couplin, Champion
- Component part number: M3007
- Stage of operation: LD
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAGNETO IMPULSE BROKEN INTO SEVERAL PARTS.  HAVE PHOTOS OF THE PARTS THAT CAN BE E-MAILED UP ON REQUEST.
